# SDR SWIA201439316

- Difficulty date: August 30, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 29,298 hours, 17,526 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING IN TWO LOCATIONS ON RT ENGINE LOWER TRANS COWL, INTERNAL SURFACE.  REPAIRED IAW REO.  NDT INSPECT FOR CRACK CHECK, NO DEFECTS NOTED.
